# SDR C2XA05TY038

- Difficulty date: April 30, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N16954
- Make and model: Emb EMB-145LR
- Aircraft serial: 145072
- Aircraft time: 15,785 hours, 11,937 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 14569009607
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION THE LEFT AILERON PCA ATTACH FITTING ON THE AILERON WAS FOUND DAMAGED.  MAINTENANCE REMOVED AND REPLACED THE AILERON PCA BRACKET IAW EC5750-01177.
